# SDR GTIA2022042836402

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 6,118 hours, 2,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 EMER ASSIST BOTTLE REQ SERVICE-SERVICED R2 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00
